# SDR HEEA072545

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- Aircraft time: 10,484 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 206033506103
- Part serial: LK0590
- Condition: Worn
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RESTRAINT ARM BEARINGS HAS EXCESSIVE WEAR IN BEARINGS. REPLACED WITH SERVICEABLE PART.
